# SDR CA150105009

- Difficulty date: December 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Signal Cond Unit
- Part number: 0130033700
- Condition: Malfunctioned
- Location: Engine
- Part time: 347 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) GEA CIRCUIT BREAKER POPPING OUT AFTER POWER ON. TROUBLESHOOTING WITH DISCONNECTING WIRE HARNESS REVEALED INTERNAL PROBLEM OF ENGINE SIGNAL CONDITIONER. WIRING HARNESS INSPECTED, NO DAMAGE FOUND.
